MAUDE Adverse Event Report: BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 4MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 4MM(H); DENTAL ABUTMENT
Model Number IEHA454
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the product is defective per the oral surgeon.The product did not fit properly.Customer used another device to complete the procedure.No other symptoms were reported.Patient wont return for an additional appointment.Tooth # not reported.
 
Additional Manufacturer Narrative
An unk implant and two certain bellatek encodehealing abutment 4.1mm(d) x 5mm(p) x 4mm(h) (2x ieha454) were not returned for investigation.Since products have not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.Pre-existing patient factors, x-ray, tooth location is not relevant to the reported event.The length of the device usage is unknown.Pictures were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1236825).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Dhr review could not be performed, as the lot number associated with the reported product is not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product within specifications.No complaint history review could be performed without relevant lot and item information for unk implant.Complaint history review was performed for the reported lot number (1236825) for similar event and no other complaint was identified.Post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified, and the reported event was non-verifiable.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "yes" to "no".H6: entered evaluation codes.H10: added manufacturer narrative.H3 other text : device not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® BELLATEK® ENCODE® HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14321941
Report Number0001038806-2022-00656
Device Sequence Number12061514
Product Code NHA
UDI-Device Identifier00844868004646
UDI-Public(01)00844868004646(17)250317(10)1236825
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model NumberIEHA454
Device Catalogue NumberIEHA454
Device Lot Number1236825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer10/22/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose